MAUDE Adverse Event Report: SPINAL KINETICS M6-C; ARTIFICIAL CERVICAL DISC

SPINAL KINETICS M6-C; ARTIFICIAL CERVICAL DISC
Model Number CDL-637L
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/16/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Orthofix received a notification from the fda for report mw5169519 that was received through fda medwatch program.The report describes the problem as m6 failed implant.The implant was "spinning" out.Implant had to be surgically removed.
 
Additional Manufacturer Narrative
Additional information has been requested but the device will not be returning.A follow up will be submitted if new information is provided.
 
Additional Manufacturer Narrative
It was reported that an m6 implant had failed and had to be explanted.However, radiographic images or clinical information were not provided for review.The device was not returned and therefore examination of the explant could not be completed.With the limited information provided, it is not possible to determine the cause of the reported failure for this product experience.Without a serial number or lot number, a review of the lhr and ncmr database cannot be completed.Rmf 0003 rev 39 line 12.75 - device explanted.
 
Event or Problem Description
Orthofix received a notification from the fda for report mw5169519 and mw516520 that was received through fda medwatch program.The report describes the problem as m6 failed implant.The implant was "spinning" out.Implant had to be surgically removed.Note= mw5169519 and mw516520 are duplicate reports submitted with identical information.

Brand Name
M6-C
Common Device Name
ARTIFICIAL CERVICAL DISC
Manufacturer (Section D)
SPINAL KINETICS
501 mercury dr
sunnyvale CA 94085
Manufacturer (Section G)
SPINAL KINETICS
501 mercury dr
sunnyvale CA 94085
Manufacturer Contact
ayesa kearns
3451 plano pkwy
lewisville, TX 75056
MDR Report Key22145554
Report Number3004987282-2025-00013
Device Sequence Number7343153
Product Code MJO
UDI-Device Identifier00812388030049
UDI-Public00812388030049
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P170036
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberCDL-637L
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/05/2025
Supplement Date Received by Manufacturer05/05/2025
Initial Report FDA Received Date06/04/2025
Supplement Report FDA Received Date06/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown